Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Commuting vectorfields on open manifolds

Author: J. Wolfgang Smith
Journal: Bull. Amer. Math. Soc. 75 (1969), 1013-1016
MathSciNet review: 0248867
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. II, Interscience, New York, 1962. MR 65391
  • 2. M. Hirsch, On embedding differentiable manifolds in Euclidean space, Ann. of Math. (2) 73 (1961), 566-571. MR 124915
  • 3. J. W. Milnor, Lectures on characteristic classes, Mimeographed notes, Princeton University, Princeton, N.J., 1957.
  • 4. R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22, 1957. MR 121424
  • 5. A. Phillips, Submersions of open manifolds, Topology 6 (1966), 171-206. MR 208611
  • 6. J. W. Smith, Extending regular foliations, Ann. Inst. Fourier (Grenoble) (to appear). MR 266236

Additional Information


American Mathematical Society